# SDR SWAA2018041021079

- Difficulty date: April 6, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 14,687 hours, 6,379 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285A12002
- Part serial: D00019
- Condition: Faulty
- Location: Flap/Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS LOCKED OUT ON APPROACH. DIVERTED AND DECLARED EMERGENCY.  R & R THE FLAPS/SLATS ELECTRONIC UNIT IAW AMM.
